# SDR REXA2014081900767

- Difficulty date: August 16, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N8696C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7696
- Aircraft time: 21,822 hours, 19,310 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE LINE MAINTENANCE FOUND THE FUSELAGE SKIN TO BE PUNCTURED BETWEEN FS 409 & 409+16 & STRINGER 15R & 16R.  REPAIRED IAW EA CRJ253-02839.
